# SDR USAA040683

- Difficulty date: September 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Part time: 40,827 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM T-CAP CORRODED, STATION 344, LBL 12 TO RBL 12, 10 PERCENT OF .080 INCH REMOVED, THREE AREAS .020 INCH DEEP.  CORROSION LEVEL 1, TASK NR C53-107-01.  INSTALLED NEW T-CAP PER SRM 53-10-51.  (M)
